MathSciNet Relay Station
MathSciNet bibliographic data
MR1010522 (90g:34045) 34C25 (70K20 70K40)
Ortega, Rafael Stability and index of periodic solutions of an equation of Duffing type. Boll. Un. Mat. Ital. B (7) 3 (1989), no. 3, 533–546.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement